# SDR MASA20220413205

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 40,687 hours, 32,833 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Part number: CC67012700101
- Part serial: NA
- Condition: None
- Location: Ss251
- Part time: 40,687 hours, 32,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH WING SLAT #2 TRAILING EDGE WAS FOUND TO HAVE AN UNDOCUMENTED REWORK AT SS251. PERFORMED PERM REPAIR IAW CRJ 700/900 STRUCTURAL REPAIR MANUAL (SRM) 57-41-01-001-002-A01, ITEM 35 (REV.38 DATED JUL. 25, 2020).
